# SDR DXTR2016101901

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 5,139 hours, 4,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD WEB ON THE LT WING HAS A GOUGE IN THE METAL.  DAMAGE MEASURES APPROXIMATELY 0.75 INCHES LONG & IS 0.007 INCHES DEEP AT THE DEEPEST POINT.
